Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the numerical integration of functions tabulated in logarithmic form


Author: Luigi Jacchia
Journal: Math. Comp. 9 (1955), 63-65
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1955-0069588-8
MathSciNet review: 0069588
Full-text PDF


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1955-0069588-8
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society